# SDR DALA2016060304330

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 62,435 hours, 44,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 23e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23E EMERGENCY AISLE SEAT LIGHT INOPERATIVE. R & R SEAT 23E EMERGENCY AISLE SEAT LIGHT ASSY IAW AMM 33-53.
